ADVERTISEMENT
ADVERTISEMENT

Q. I have sudden muscle pain on the left side of my chest. Is it due to anxiety and B12 deficiency?

Answered by
Dr. Muhammad Zohaib Siddiq
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Jun 30, 2020 and last reviewed on: May 06, 2021

Hi doctor,

After having anxiety, my health condition started going down. Until that day, I was active. I use to do jogging, yoga, and play tennis every day. after that, I was not having good sleep. I got chest pain and severe constipation. My doctor told me to have Alprax 5 mg. After taking it, I had some relief.

Currently, I am having sudden muscle pain on the left side of my chest above and left to the nipple. It makes me anxious and fearful. I do not have any other symptoms. I consulted a cardiologist and did ECG, ECHO, 2D cardiography, CT coronary angiography. Now, my cardiologist advised me to consult an orthopedician. I have deficient levels of B12 and vitamin D3.

I have B12 of 86.81 pg/mL and D3 of 73.4 ng/mL. But cardiologist has not given me any B12 supplements. He told me to take Uprise 60000 IU capsule for six weeks and Shelcal XT tablets for six weeks. I am also taking Telma CT 40/6.25 in the morning and Metpure AM at night daily. Can I have it due to anxiety and B12 deficiency?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I understand your concern. Vitamin B12 deficiency occurs in people who follow a strict vegetarian diet. Otherwise, it occurs rarely. I suggest you take B12 supplements. B12 deficiency causes megaloblastic anemia, neurological symptoms such as tingling, and numbness in distal extremities. Regarding localized pain, you need to consult an orthopedician. Avoid anxiety and continue taking anti-hypertensive medications.

Thank you doctor,

Is it good to take B12 supplements? For D3, I am taking Uprise 60000 IU daily for a week. Do I need to take Shelcal XT? Is there a chance for me to have reduced blood oxygen? How to get tested? When can I do tests for knowing my B12 levels after taking B12 supplements?

#

Hi,

Welcome back to icliniq.com.

Try to know your cause. In strict vegetarians, it most probably occurs due to dietary deficiency. In non-vegetarians, pernicious anemia should be ruled out. Do tests for intrinsic factor antibody levels and parietal cell antibody levels. Do CBC (complete blood count) to know the size of RBC (red blood cells). If it occurs due to dietary deficiency, then you need to take vitamin B12 1000 micrograms per day orally for a month and then take 125 to 500 micrograms per day depending on the levels. In strict vegetarians, maintanence dose should be taken for a long time. In case of pernicious anemia, it has to be taken for life-long. Please mention whether you have any neurological symptoms like foot numbness and tingling.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Generalized Anxiety Disorder(GAD)

that worsens with life stressors with the occurrence of negative life events ... stress of GAD ...   Read full

Why am I having high blood pressure for past 10 years in-spite of medicines?

Hello doctor, I am suffering from high blood pressure since last 10 years ... I have cholesterol little bit high ... Your BP (...   Read full

Can chest pain have other reasons than heart attack?

Hello doctor, My mom had chest pain yesterday evening at 3 PM ... If there is recurrent chest pain especially with exertion or chest pain that relieves with rest an...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.